Asymptotic representations of solutions of one class of nonlinear nonautonomous differential equations of the third order
AbstractWe establish asymptotic representations for unbounded solutions of nonlinear nonautonomous differential equations of the third order that are close, in a certain sense, to equations of the Emden-Fowler type.
How to Cite
Evtukhov, V. M., and A. A. Stekhun. “Asymptotic Representations of Solutions of One Class of Nonlinear Nonautonomous Differential Equations of the Third Order”. Ukrains’kyi Matematychnyi Zhurnal, Vol. 59, no. 10, Oct. 2007, pp. 1363–1375, https://umj.imath.kiev.ua/index.php/umj/article/view/3395.